Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Irritation on cheeks. Used aqueous cream, nose peeled badly. Using eucerin replenishing cream. What could cause this?

Hi there,
I have been suffering from some kind of irritation on my cheeks in particular. They are quite dry and burn up easily. I think it was due to some mineral makeup I tried. I used some aqueous cream on them the other day and my nose which was peeling so badly despite constant exfoliation and moisturising. This seemed to work like a miracle. I have since been using Eucerin replenishing face cream (last day or so) and I am experiencing the burning again. Could it be an effect of the aqueous cream? I have used the Eucerin previously and it hasnt affected me.
Thank you,
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Based on the information, it seems that you are allergic to some mineral make up/ other chemical you used prior using aqueous cream, well aqueous cream (liquid hydrocarbons, white soft paraffin wax ,purified water) is non allergic and will soothe, what what you had observed.

Now the Eucerin cream has many more ingredient
(Water, Glycerin, Cetyl Palmitate, Mineral Oil, Caprylic/Capric Triglyceride, Octyldodecanol, Cetyl Alcohol, Glyceryl Stearate, Colloidal Oatmeal, Dimethicone, PEG-40 Stearate, Carbomer, Sodium Hydroxide, Phenoxyethanol, Benzyl Alcohol, DMDM Hydantoin, Methylparaben, Ethylparaben.)

It seems that when you used the make up or other chemical, you got youR skin exposed to harsh chemical listed ingredient of eucerin cream, and now you become allergic to one of its component, you will face burning sensation while using that cream for some time.

ADVICE - stop using Eucerin cream for next 6 months or so, currently just use aqueous cream for next 6 months. After 6 months try using eucerin cream, if still have same sensitivity stop using that cream for ever.

Hope it helps.
Answered: Sun, 23 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor